# SDR AT9900125

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196181N
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE LEFT MAIN FRAME LOWER FORWARD POCKET AND LOWER FLANGE IN THE WHEEL WELL AT STA 718 CRACKED.  REMOVED AND REPLACED MAIN FRAME IAW EO 12-5511-29-B1044, EO 12-5511-29-B1044, AND SB 53-131 R4. FRAME (P/N 9919619-504N) OFF.
